# SDR DALA2019071504270

- Difficulty date: July 12, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 85,833 hours, 10,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7007, L/P 1168520) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:901 / INTERIOR. REPLACED LENS AT EMERGENCY LIGHT 901. OK FOR SVC PER MM 33-50.
